# SDR ALG2005F00065

- Difficulty date: August 24, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Part serial: 0158
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NG INDICATOR PEGGED OUT.  RETURNED TO BASE AND NOTIFIED MAINTENANCE.  REMOVED AND REPLACED INDICATOR WITH SERVICEABLE UNIT.  FUNCTIONAL CHECK OK.  IAW MM.  (K)
